# SDR DALA2025020500897

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 70,174 hours, 32,931 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0792837) DIRTY PLASTIC SMELL REPORTED BETWEEN ROWS 25-30. DURING CABIN/ RECIRC FILTER CHANGE, NOTICE GRAY WATER DRAIN DRIPPING COFFEE INTO FILTTER BOX ASSY. REMOVED RECIRC FAN + FLAPPER VALVE ASSY. INSTALLED NEW LEFT RECIRC FAN IAW B737 AMM 21-25. INSTALLED NEW DRAIN HOSE ABOVE LEFT RECIRC FILTER PER STANDARD PRACTICE. PERFORMED DUCT BURNOUT AND RAN ENG 1&2 PER B737 FIM 21-00-00-810-806. NEW LEFT RECIRC FILTER INSTALLED. NO ABNORMAL ODORS DETECTED, A/C OKAY FOR SERVICE.
